Mathematical Research Letters
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Res. Lett., 2020, Volume 27, Issue 3, Pages 845–853 (Mi matrs3)  

Inverse Galois problem for del Pezzo surfaces over finite fields

Daniel Loughrana, Andrey Trepalinbc

a Department of Mathematical Sciences, University of Bath
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
c National Research University Higher School of Economics, Laboratory of Algebraic Geometry, Moscow, Russia

DOI: https://doi.org/10.4310/MRL.2020.v27.n3.a11


Bibliographic databases:

ArXiv: 1811.06785
Received: 23.11.2018
Accepted:18.02.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matrs3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021